The MathNet Korea
Information Center for Mathematical Science


Information Center for Mathematical Science

Trends in Mathematics
( Vol.3 NO.1 / 2000 )
home An Invitation to the Theory of Random Graphs
Pages 132-140
Changwoo Lee,
home Mock Theta Functions in Ramanujan's Lost Notebook
Pages 123-131
Youn-Seo Choi,
home Interpolation Series of Continuous Functions in Local Fields
Pages 112-122
Sangtae Jeong,
home Iwasawa Invariants
Pages 108-111
Jangheon Oh,
home Representations of Binary Forms by Quinary Quadratic Forms
Pages 102-107
Byeong-Kweon Oh,
home On the Class Number One Problem for Normal CM-Fields
Pages 93-101
Young-Ho Park,
home Sums of Polynomials and Number Theory
Pages 87-92
Seon-Hong Kim,
home Finite Order Vanishing Property of the Bermgan Kernel Function
Pages 82-86
Young-Bok Chung,
home Jet Parametrization of CR Maps Between Real Analytic CR Manifolds
Pages 78-81
Sung-Yeon Kim,
home Distortion Theorems in One and Several Variables
Pages 73-77
Seong-A Kim,
home Growth of Mean Lipschitz Functions in the Complex Ball
Pages 69-72
E. G. Kwon,
home A Survey on Majorizations and Its Preservers
Pages 60-68
Sang-Gu Lee, You-Ho Lee,
home Introduction in Quasi-Characteristics Schemes
Pages 51-59
M. P. Levin,
home A Realization of Symmetric Geodesics Derived From Sym$(2, \Bbb{R})$ as Knots in $S^2 \times S^1$
Pages 43-50
Chan-Young Park,
home Nontrivial Solutions of a Nonlinear Biharmonic Equation
Pages 35-42
Q-Heung Choi, Tacksun Jung,
home On the Existence and Multiplicity of Positive Radial Solutions for Semilinear Elliptic Problems
Pages 29-34
Yong-Hoon Lee,
home Effect of symmetry to the structure of positive solutions in nonlinear elliptic problems
Pages 24-28
Jaeyoung Byeon,
home Methods of Proving Symmetry of Solutions to Elliptic Boundary Value Problems
Pages 17-23
Jeong-Seon Baek,
home Existence of Multiplicity of Periodic Solutions for Nonlinear Telegraph Equations
Pages 12-16
Wan Se Kim,
home Self-Similar Solutions of a Parabolic Partial Differential Equation
Pages 8-11
Soyoung Choi, Minkyu Kwak,